Open Access iconOpen Access

ARTICLE

crossmark

A Study on the Transmission Dynamics of the Omicron Variant of COVID-19 Using Nonlinear Mathematical Models

S. Dickson1, S. Padmasekaran1, Pushpendra Kumar2,*, Kottakkaran Sooppy Nisar3, Hamidreza Marasi4

1 Department of Mathematics, Periyar University, Salem, Tamilnadu, 636011, India
2 Faculty of Engineering and Natural Sciences, Istanbul Okan University, Istanbul, Turkey
3 Department of Mathematics, College of Science and Humanities in Alkharj, Prince Sattam Bin Abdulaziz University, Alkharj, 11942, Saudi Arabia
4 Department of Applied Mathematics, Faculty of Mathematics, Statistics and Computer Science, University of Tabriz, Tabriz, Iran

* Corresponding Author: Pushpendra Kumar. Email: email

(This article belongs to the Special Issue: Recent Developments on Computational Biology-I)

Computer Modeling in Engineering & Sciences 2024, 139(3), 2265-2287. https://doi.org/10.32604/cmes.2023.030286

Abstract

This research examines the transmission dynamics of the Omicron variant of COVID-19 using SEIQIcRVW and SQIRV models, considering the delay in converting susceptible individuals into infected ones. The significant delays eventually resulted in the pandemic’s containment. To ensure the safety of the host population, this concept integrates quarantine and the COVID-19 vaccine. We investigate the stability of the proposed models. The fundamental reproduction number influences stability conditions. According to our findings, asymptomatic cases considerably impact the prevalence of Omicron infection in the community. The real data of the Omicron variant from Chennai, Tamil Nadu, India, is used to validate the outputs.

Keywords


Cite This Article

APA Style
Dickson, S., Padmasekaran, S., Kumar, P., Nisar, K.S., Marasi, H. (2024). A study on the transmission dynamics of the omicron variant of COVID-19 using nonlinear mathematical models. Computer Modeling in Engineering & Sciences, 139(3), 2265-2287. https://doi.org/10.32604/cmes.2023.030286
Vancouver Style
Dickson S, Padmasekaran S, Kumar P, Nisar KS, Marasi H. A study on the transmission dynamics of the omicron variant of COVID-19 using nonlinear mathematical models. Comput Model Eng Sci. 2024;139(3):2265-2287 https://doi.org/10.32604/cmes.2023.030286
IEEE Style
S. Dickson, S. Padmasekaran, P. Kumar, K.S. Nisar, and H. Marasi "A Study on the Transmission Dynamics of the Omicron Variant of COVID-19 Using Nonlinear Mathematical Models," Comput. Model. Eng. Sci., vol. 139, no. 3, pp. 2265-2287. 2024. https://doi.org/10.32604/cmes.2023.030286



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 737

    View

  • 340

    Download

  • 1

    Like

Share Link